Research

Preventing extinction and outbreaks in chaotic populations


Reference:

Hilker, F. M. and Westerhoff, F. H., 2007. Preventing extinction and outbreaks in chaotic populations. American Naturalist, 170 (2), pp. 232-241.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsHilker, F. M.and Westerhoff, F. H.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code16194

Export

Actions (login required)

View Item